Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 99, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2018, 10:24 PM CDT for Clark County, Comanche County, Kiowa County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2018, 10:24 PM CDT (03:24 UTC)
- Expired
- May 18, 2018, 11:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clark County, KS, Comanche County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 61 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 4:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1976 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.1
The text
As transmitted.
469
WUUS53 KDDC 190324
SVRDDC
KSC025-033-097-190430-
/O.NEW.KDDC.SV.W.0099.180519T0324Z-180519T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1024 PM CDT FRI MAY 18 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Kiowa County in south central Kansas...
Northern Comanche County in south central Kansas...
Eastern Clark County in southwestern Kansas...
* Until 1130 PM CDT
* At 1024 PM CDT, a severe thunderstorm was located 6 miles south of
Sitka, moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ashland, Coldwater, Greensburg, Haviland, Protection, Mullinville,
Sitka, Wilmore, Lake Coldwater and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3706 9985 3747 9961 3747 9956 3756 9956
3772 9946 3771 9905 3734 9901 3700 9966
3700 9970
TIME...MOT...LOC 0324Z 219DEG 46KT 3708 9969
HAIL...1.50IN
WIND...60MPH
$$
UMSCHEID3 follow-up statements
339
WWUS53 KDDC 190359
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1059 PM CDT FRI MAY 18 2018
KSC025-190409-
/O.CAN.KDDC.SV.W.0099.000000T0000Z-180519T0430Z/
Clark KS-
1059 PM CDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central Kansas.
LAT...LON 3718 9954 3740 9954 3772 9945 3771 9905
3734 9901 3713 9941
TIME...MOT...LOC 0359Z 214DEG 34KT 3724 9942
$$
KSC033-097-190430-
/O.CON.KDDC.SV.W.0099.000000T0000Z-180519T0430Z/
Kiowa KS-Comanche KS-
1059 PM CDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR KIOWA AND NORTHERN COMANCHE COUNTIES...
At 1059 PM CDT, a severe thunderstorm was located 4 miles northeast
of Protection, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Coldwater, Greensburg, Haviland, Protection, Mullinville, Wilmore,
Lake Coldwater and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3718 9954 3740 9954 3772 9945 3771 9905
3734 9901 3713 9941
TIME...MOT...LOC 0359Z 214DEG 34KT 3724 9942
HAIL...1.25IN
WIND...60MPH
$$
UMSCHEID099
WWUS53 KDDC 190417
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1117 PM CDT FRI MAY 18 2018
KSC033-097-190430-
/O.CON.KDDC.SV.W.0099.000000T0000Z-180519T0430Z/
Kiowa KS-Comanche KS-
1117 PM CDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN KIOWA AND NORTHEASTERN COMANCHE COUNTIES...
At 1117 PM CDT, a severe thunderstorm was located 5 miles southwest
of Belvidere, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Coldwater, Wilmore and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3726 9935 3743 9931 3753 9920 3761 9904
3734 9901 3719 9929
TIME...MOT...LOC 0417Z 219DEG 46KT 3740 9916
HAIL...1.25IN
WIND...60MPH
$$
UMSCHEID903
WWUS53 KDDC 190425
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1125 PM CDT FRI MAY 18 2018
KSC033-097-190435-
/O.EXP.KDDC.SV.W.0099.000000T0000Z-180519T0430Z/
Kiowa KS-Comanche KS-
1125 PM CDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN COMANCHE COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3726 9935 3743 9931 3753 9920 3761 9904
3734 9901 3719 9929
TIME...MOT...LOC 0425Z 219DEG 46KT 3747 9909
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:16 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 18, 7:16 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 716 PM CDT Fri May 18 2018 ...Updated aviation discussion... .SHORT TERM...(This evening through Saturday) Issued at 354 PM CDT Fri May 18 2018 Severe weather event getting ready to unfold across southwest Kansas late this afternoon and evening. As of mid afternoon, surface low pressure was centered over southeast Colorado near KSPD. A stationary front/outflow boundary extended from the low into west central and central Kansas. Farther south, a dryline was becoming more pronounced from the low into the Texas Panhandle. The atmosphere continues destabilize across the area this afternoon per the SPC Mesoanalysis page. MUCAPE values are increasing to 2000+ j/kg. In addition, 0-6 km shear has been slowly ramping up to around 40 kts. A special 19z sounding from KDDC is verifying this and is also showing a capping inversion at 700 mb which was a little more pronounced than the RAP13 soundings were depicting it earlier today. Per recent runs of the HRRR/RAP models, storms should develop along the front and dryline mainly after 4 pm. Storms will initially be discreet with a greater threat for large hail. Think there will be a window of opportunity for a few storms developing along the old outflow boundary in west central Kansas to become briefly tornadic given the enhanced low level shear along and north of the boundary. The models have been consistent in showing the storms growing upscale into a convective line as they move out of far southwest Kansas and the northeast Texas Panhandle early this evening with the severe weather threat will switch from large hail to strong/damaging winds as the storm cluster moves northeast. Most of the thunderstorm activity will be moving out of central Kansas around or after midnight. The HRRR has been hinting at storms redeveloping over southwest Kansas later tonight. Not real confident this will happen but it will have to be watched. On Saturday the stationary front is progged to move into south central Kansas as the remains of the upper low move out into far northwest Kansas. A fairly cold airmass aloft related to the upper system will keep some instability in place over the region. A stronger cold front is expected to move southeast through western Kansas during the afternoon with widely scattered thunderstorms developing along it. A few severe storms could develop along the front over south central and parts of southwest Kansas along the front, as well as some storms up along I-70 under the colder air aloft. .LONG TERM...(Saturday night through Friday) Issued at 354 PM CDT Fri May 18 2018 The medium range models are showing another upper low developing over the western states early next week. This will keep the central High Plains under a general southwesterly flow aloft pattern through mid week. The models show subtle disturbances moving out over the region but the strength and timing of these features is uncertain. Forecast Builder has some slight chance to chance pops through the week which looks good for now. An upper level ridge builds over the central CONUS later next week which should result in daytime high temperatures back up into the 90s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 716 PM CDT Fri May 18 2018 Scattered strong to severe thunderstorms will develop and move northeast across portions of southwest into central and south central Kansas through this evening. The Dodge City and Hays terminals will likely be the most impacted by these storms with hail up to golf ball size and strong winds at Dodge City. Strong thunderstorm wind gusts and heavy rain may the be main impacts at Hays. Conditions should be improving across the area after 04-06z. Some MVFR stratus could impact Hays and possibly Garden City later tonight. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 82 51 73 / 50 20 20 10 GCK 57 78 48 71 / 40 20 10 10 EHA 56 81 47 73 / 10 20 20 10 LBL 60 82 49 74 / 20 20 20 10 HYS 61 79 51 70 / 60 20 20 10 P28 66 91 57 78 / 40 20 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gerard LONG TERM...Gerard AVIATION...Gerard
Hazardous weather outlook, May 18, 3:19 AM CDT, 19 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 319 AM CDT Fri May 18 2018 KSZ030-031-043>046-061>066-074>081-084>090-190830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 319 AM CDT Fri May 18 2018 /219 AM MDT Fri May 18 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Strong to severe storms are possible late this afternoon and evening time frame along and east of dryline oriented north to south along the Highway 83 corridor. The main threat will be large hail up to baseball sized and damaging winds over 60 mph along with a couple of tornados being possible. West of the dryline, there will be significant fire weather with relative humidity values about 17-18 percent and strong south winds gusting up to 35 mph. Day 1 Hazards ------------- * Lightning: Limited risk * Non-thunderstorm wind: Limited risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- Severe weather threat will return Monday through Thursday with large hail over two inches and damaging winds over 60 mph possible during this time. Fire weather risk will be elevated Tuesday through Thursday west of a dryline for the western counties where relative humidity values will be around 20 percent and increased south winds up to 25-30 mph. Days 2-7 Hazards ---------------- * Saturday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Sunday No hazards. * Monday No hazards. * Tuesday - Fire weather: Elevated risk * Wednesday - Fire weather: Elevated risk * Thursday - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 4PM along and east of line through the highway 83 corridor late this afternoon and evening. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 18, 9:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 1 E INGALLS 37.83N 100.43W
05/18/2018 E1.50 INCH GRAY KS BROADCAST MEDIA
&&
JDFLocal storm report, May 18, 9:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TORNADO 13 NNE SYRACUSE 38.14N 101.62W
05/18/2018 HAMILTON KS EMERGENCY MNGR
&&
JRJLocal storm report, May 18, 9:38 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TORNADO 20 NNE SYRACUSE 38.23N 101.58W
05/18/2018 HAMILTON KS STORM CHASER
&&
JDFLocal storm report, May 18, 10:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1001 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TORNADO 20 NNE SYRACUSE 38.23N 101.58W
05/18/2018 HAMILTON KS STORM CHASER
0917 PM TORNADO 13 NNE SYRACUSE 38.14N 101.62W
05/18/2018 HAMILTON KS EMERGENCY MNGR
0905 PM HAIL 2 E WAKEENEY 39.02N 99.84W
05/18/2018 E1.00 INCH TREGO KS PUBLIC
0855 PM TORNADO 10 NE SYRACUSE 38.07N 101.62W
05/18/2018 HAMILTON KS LAW ENFORCEMENT
0855 PM TORNADO 9 NNW KENDALL 38.06N 101.59W
05/18/2018 HAMILTON KS LAW ENFORCEMENT
0837 PM HAIL 2 W FRIEND 38.26N 100.95W
05/18/2018 E1.00 INCH FINNEY KS PUBLIC
0837 PM TSTM WND GST 2 W FRIEND 38.26N 100.95W
05/18/2018 E60 MPH FINNEY KS PUBLIC
55 TO 65 MPH WINDS.
0830 PM HAIL 8 S ROZEL 38.07N 99.41W
05/18/2018 E1.75 INCH EDWARDS KS LAW ENFORCEMENT
0823 PM HAIL LAKIN 37.94N 101.26W
05/18/2018 E1.00 INCH KEARNY KS PUBLIC
0823 PM TSTM WND GST LAKIN 37.94N 101.26W
05/18/2018 E70 MPH KEARNY KS PUBLIC
0811 PM TSTM WND DMG KINSLEY 37.92N 99.41W
05/18/2018 EDWARDS KS LAW ENFORCEMENT
TRAMPOLINE WAS BLOWN INTO WINDOW OF HOUSE.
0800 PM HAIL 1 SSW GRIGSTON 38.47N 100.72W
05/18/2018 E1.00 INCH SCOTT KS EMERGENCY MNGR
0758 PM FUNNEL CLOUD 3 SSE FRIEND 38.22N 100.88W
05/18/2018 FINNEY KS PUBLIC
0757 PM HAIL 3 E SHALLOW WATER 38.37N 100.85W
05/18/2018 E0.75 INCH SCOTT KS EMERGENCY MNGR
0730 PM TSTM WND DMG 1 ENE DODGE CITY 37.76N 100.0W
05/18/2018 FORD KS LAW ENFORCEMENT
ROOF BLOW OFF A BUILDING AT THE FORD CO
SHERIFFS OFFICE COMPLEX.
0729 PM TORNADO 2 E FRIEND 38.26N 100.88W
05/18/2018 FINNEY KS STORM CHASER
LANDSPOUT TORNADO.
0723 PM HAIL 1 E INGALLS 37.83N 100.43W
05/18/2018 E1.50 INCH GRAY KS BROADCAST MEDIA
0723 PM HAIL INGALLS 37.83N 100.45W
05/18/2018 E1.75 INCH GRAY KS PUBLIC
0722 PM HAIL INGALLS 37.83N 100.45W
05/18/2018 E1.75 INCH GRAY KS PUBLIC
0720 PM HAIL 2 S CHARLESTON 37.84N 100.56W
05/18/2018 E1.00 INCH GRAY KS EMERGENCY MNGR
0719 PM TSTM WND GST 3 E DODGE CITY 37.76N 99.97W
05/18/2018 M64 MPH FORD KS ASOS
0658 PM HAIL LIBERAL 37.04N 100.94W
05/18/2018 E1.50 INCH SEWARD KS PUBLIC
0655 PM HAIL PLAINS CITY 37.26N 100.59W
05/18/2018 E1.50 INCH MEADE KS EMERGENCY MNGR
0652 PM FUNNEL CLOUD 4 WNW PLAINS CITY 37.29N 100.65W
05/18/2018 SEWARD KS EMERGENCY MNGR
REPORT FROM SEWARD CO EM.
0647 PM HAIL KISMET 37.21N 100.70W
05/18/2018 E0.88 INCH SEWARD KS EMERGENCY MNGR
0645 PM HAIL 9 NW ENGLEWOOD 37.14N 100.08W
05/18/2018 E1.00 INCH CLARK KS PUBLIC
0645 PM HAIL KISMET 37.20N 100.70W
05/18/2018 E1.00 INCH SEWARD KS PUBLIC
0640 PM HAIL 3 S KISMET 37.16N 100.70W
05/18/2018 E1.75 INCH SEWARD KS EMERGENCY MNGR
PING PONG TO GOLFBALL SIZE HAIL REPORTED.
0620 PM HAIL PLAINS CITY 37.26N 100.59W
05/18/2018 E1.50 INCH MEADE KS PUBLIC
&&Special weather statement, May 18, 10:04 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1004 PM CDT FRI MAY 18 2018
KSZ088-089-190400-
Clark KS-Comanche KS-
1004 PM CDT FRI MAY 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEADE...NORTHWESTERN
COMANCHE AND CLARK COUNTIES UNTIL 1100 PM CDT...
At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles south of Acres, moving northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Ashland, Coldwater, Protection, Englewood, Sitka, Clark State Lake,
Lake Coldwater and Acres.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.
LAT...LON 3700 10009 3702 10009 3745 10000 3731 9914
3700 9976
TIME...MOT...LOC 0304Z 234DEG 23KT 3706 9987
UMSCHEIDLocal storm report, May 18, 10:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1008 PM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 8 NNW MONTEZUMA 37.71N 100.49W
05/18/2018 E2.00 INCH GRAY KS PUBLIC
GOLF BALL TO HEN EGG SIZE HAIL WAS
PHOTOGRAPHED AT THIS LOCATION.
&&
MUThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 59 min |
| May 18, 7:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Lane, Scott | 53 min |
| May 18, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 47 min |
| May 18, 7:35 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 38 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 65 min |
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 60 min |
| May 18, 7:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness, Trego | 45 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 49 min |
| May 18, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt, Stafford | 60 min |
| May 18, 8:08 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 67 min |
| May 18, 8:09 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 51 min |
| May 18, 8:17 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 18 min |
| May 18, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 65 min |
| May 18, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 60 min |
| May 18, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 58 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 47 min |
| May 18, 8:46 PM CDT | Tornado Warning | DDC | Hamilton | 29 min |
| May 18, 8:48 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 40 min |
| May 18, 8:50 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 55 min |
| May 18, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 52 min |
| May 18, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 48 min |
| May 18, 9:00 PM CDT | Tornado Warning | DDC | Hamilton, Kearny | 32 min |
| May 18, 9:23 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 21 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 24 min |
| May 18, 9:30 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 45 min |
| May 18, 9:42 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 28 min |
| May 18, 10:04 PM CDT | Special Weather Statement | DDC | Clark | 56 min |
| May 19, 2:14 PM CDT | Special Weather Statement | DDC | Barber | 61 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.